# SDR HNAA2021102500521

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,713 hours, 44,964 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MULTIPLE BIRD STRIKES ON A/C ON NOSE, TOP OF FLIGHT DECK & ON HORIZONTAL STAB. CLEANED AND INSPECTED A/C FOR BIRD STRIKES. FOUND 2 BIRD STRIKES ABOVE COCKPIT WINDOWS WITH NO DEFECTS NOTED. INSPECTED IAW AMM 05-50-08-200-802-A. NO DEFECTS NOTED ON HORIZONTAL STAB. A/C OK FOR SERVICE.
